# SDR 2005UALA00769

- Difficulty date: July 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 50,179 hours, 27,065 cycles
- Engine: Ge CFM56*
- System (JASC): 2200 · Auto Flight System
- Part: Light
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACH TRIM FAIL LIGHT ON RECALL, VERY CHRONIC. AFTER TROUBLESHOOTING & PARTS REPLACEMENT, REVIEW OF BITE DATA REVEALED INTERMITTENT MOMENTARY LOSS OF POWER TO MACH TRIM SYS.  CIRCUIT BREAKER C1064, B-MACH TRIM DC, REPLACED & TEST FLT PERFORMED.  INTERMITTENT NATURE OF FAILURE DUE TO IMPROPER SEQUENCING OF RESET OF CB & OTHERS, BY MX AFTER LONG LAY-OVERS, RESULTED IN FAILURE OF FCC TO POWER-UP IN TIME FOR MACH TRIM TEST.  WHEN CREW PERFORMED MASTER CAUTION RECALL, MACH TRIM LIGHT ILLUMINATED INDICATING A SINGLE CHANNEL FAULT. AIRCRAFT HAS ACCUMULATED 71 FLT HRS WITHOUT A REOCCURENCE SINCE BREAKER REPLACED.
